# SDR SWAA2012061104771

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 25,881 hours, 11,780 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 5718610
- Part serial: 162534
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK  -- NR 1 ELECTRIC HYDRAULIC PUMP "OVERHEAT" LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED NR 1 EMDP, ACOUSTIC FILTER ASSY, CASE DRAIN FILTER, AND FILTER MODULE ELEMENTS PER MM.
